# SDR 95UAL900296

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT ROWS 19 AND 20.  RERPLACED LIGHT STRIP.  CHECKS O.K.
